# SDR SWIA202158240

- Difficulty date: March 24, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Rbl10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* 280.00 BEAM CRACKED ON AFT SIDE AT RBL18 (MARKED).     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED NEW RH FLOORBEAM P/N CC670-34094-2S AT FS280 REF CRJ700 SRM51-42-06-001-001-A01, SRM51-42-22-001-001-A01 AND DWG NO. CC670-34010 REV -K. SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
